# SDR UALA2012072303980

- Difficulty date: July 22, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,258 hours, 13,415 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 20
- Condition: Faulty
- Location: Nr 1 Satcom
- Component: Satcom
- Component part number: 8220314101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM INOPERATIVE.  REPLACED SDU, OPS NORMAL.  SATCOM STARTED WORKING AGAIN.  REPLACED HIGH POWER AMPLIFIER (LGA).
